# SDR DL72L001980

- Difficulty date: October 4, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Loose
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND LW NR 4 SPOILER ACTUATOR MOUNT HAS LOOSE BOLTS ON BOTTOM OF WING SPAR TO MOUNT BOLTS.  TIGHTENED NUT.
